# SDR REXA2025031700330

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 38,019 hours, 26,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR SEAT TRACK IS CORRODED AT F.S. 379 INSTALLED NEW SERVICEABLE FLOOR SEAT TRACK (P/N SH670-32249-3) AT LBL9 FROM FS 379 TO FS 469 IAW CRJ-900 AMM 53-00-49-400-801-A19.
